Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing zeta functions of generic projective hypersurfaces in larger characteristic

Author: Jan Tuitman
Journal: Math. Comp. 88 (2019), 439-451
MSC (2010): Primary 11M38, 11Y99
Published electronically: April 3, 2018
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We give an improvement of the deformation method for computing the zeta function of a generic projective hypersurface over a finite field of characteristic $ p$ that reduces the dependence of the complexity on $ p$ to $ \tilde {O}(p^{1/2})$ while remaining polynomial in the other input parameters.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11M38, 11Y99

Retrieve articles in all journals with MSC (2010): 11M38, 11Y99

Additional Information

Jan Tuitman
Affiliation: KU Leuven, Departement Wiskunde, Celestijnenlaan 200B, 3001 Leuven, Belgium

Received by editor(s): April 10, 2017
Received by editor(s) in revised form: August 18, 2017, and September 6, 2017
Published electronically: April 3, 2018
Additional Notes: The author was supported by FWO Vlaanderen.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society